# SDR SWIA202264572

- Difficulty date: February 1, 2022
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N241SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000585
- Aircraft time: 13,513 hours, 9,896 cycles
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: None
- Condition: Seized
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH ELEVATOR HINGE #1 AND 3 BOLTS THAT ATTACH THE HINGE TO THE ELEVATORS SURFACE WERE FOUND SEIZED DURING REMOVAL.   (C CHECK RO 02/21/2022)   / LH ELEVATOR HINGE #1 AND #3 BOLTS REPLACED ON RACK REF AMM 27-31-05
